MathSciNet Relay Station
MathSciNet bibliographic data
MR1872531 (2002k:14020) 14D20 (14D22)
Yoshioka, Kōta Moduli spaces of stable sheaves on abelian surfaces. Math. Ann. 321 (2001), no. 4, 817–884.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement